Annihilator condition of a pair of derivations in prime and semiprime rings

Articles > Article · 2016

Authors: Basudeb Dhara, Nurcan ARGAÇ, Krishna Gopal Pradhan

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, Journal Indexed in SCI Expanded, International, 2016, vol 47, pp 111-124

DOI: 10.1007/s13226-015-0166-z

Summary

Let n be a fixed positive integer, R be a prime ring, D and G two derivations of R and L a noncentral Lie ideal of R. Suppose that there exists 0 not equal a a R such that a(D(u)u (n) -u (n) G(u)) = 0 for all u a L, where n a parts per thousand yen 1 is a fixed integer. Then one of the following holds: D = G = 0, unless R satisfies s (4);

View details